# SDR AUS20030707

- Difficulty date: June 25, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563B2
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DOOR FRAME CRACKED. FORWARD CORNER HAS CRACK INDICATIONS IN FIVEHOLES. AFT CORNER HAS CRACK INDICATION IN ONE HOLE. FOUND DURINGEDDY CURRENT INSPECTION IAW QANTAS ENGINEERING INSTRUCTION733-53-14R4, BOEING SB:737-53-1116 AND CASA AD/B737/24.
